# SDR DALA2025090906666

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 58,465 hours, 42,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF NRC 124 AFTER CLEAN ELONGATED HOLE FOUND ON FUEL ACCESS PLATE 520 JB.      FUEL ACCESS PLATE 520JB WAS REPAIRED PER ER/A 628967-14AD (1183419)
